Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Volume of truncated fundamental domains


Authors: Henry H. Kim and Lin Weng
Journal: Proc. Amer. Math. Soc. 135 (2007), 1681-1688
MSC (2000): Primary 11F72
DOI: https://doi.org/10.1090/S0002-9939-07-08784-9
Published electronically: February 9, 2007
MathSciNet review: 2286076
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A1] J. Arthur, A trace formula for reductive groups II. Applications of a truncation operator, Compositio Math. 40 (1980), 87-121. MR 0558260 (81b:22018)
  • [A2] -, A measure on the unipotent variety, Canad. J. Math 37 (1985), 1237-1274. MR 0828844 (87m:22049)
  • [Ca] W. Casselman, Introduction to the Theory of Admissible Representations of $ p$-adic Reductive Groups, unpublished notes.
  • [Hu] J. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, 1972. MR 0323842 (48:2197)
  • [JLR] H. Jacquet, E. Lapid and J. Rogawski, Periods of automorphic forms, J. of AMS 12 (1999), 173-240. MR 1625060 (99c:11056)
  • [La] R.P. Langlands, The volume of the fundamental domain for some arithmetical subgroups of Chevalley groups, in Algebraic Groups and Discontinuous Subgroups, Proc. Sympos. Pure Math. 9, 1966, pp. 143-148. MR 0213362 (35:4226)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F72

Retrieve articles in all journals with MSC (2000): 11F72


Additional Information

Henry H. Kim
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario M5S 2E4 – and – Korea Institute for Advanced Study, Seoul, Korea
Email: henrykim@math.toronto.edu

Lin Weng
Affiliation: Graduate School of Mathematics, Kyushu University, Fukuoka, Japan
Email: weng@math.kyushu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-07-08784-9
Received by editor(s): March 22, 2006
Published electronically: February 9, 2007
Additional Notes: The first author was partially supported by an NSERC grant.
The second author was partially supported by a JSPS grant.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society